Issues

 / 

1992

 / 

April

  

Conferences and symposia


Properties of quasi-one-dimensional antiferromagnets with noncollinear structure

PACS: 75.30.Kz, 75.50.Ee, 76.50.+g, 76.30.−v, 75.30.Gw (all)
DOI: 10.1070/PU1992v035n04ABEH002231
URL: https://ufn.ru/en/articles/1992/4/e/
Citation: Zaliznyak I A, Petrenko O A, Prozorova L A "Properties of quasi-one-dimensional antiferromagnets with noncollinear structure" Sov. Phys. Usp. 35 (4) 328–330 (1992)
BibTexBibNote ® (generic) BibNote ® (RIS)MedlineRefWorks
TY JOUR
TI Properties of quasi-one-dimensional antiferromagnets with noncollinear structure
AU Zaliznyak, I. A.
AU Petrenko, O. A.
AU Prozorova, L. A.
PB Physics-Uspekhi
PY 1992
JO Physics-Uspekhi
JF Physics-Uspekhi
JA Phys. Usp.
VL 35
IS 4
SP 328-330
UR https://ufn.ru/en/articles/1992/4/e/
ER https://doi.org/10.1070/PU1992v035n04ABEH002231

Оригинал: Зализняк И А, Петренко О А, Прозорова Л А «Свойства квазиодномерных антиферромагнетиков с неколлинеарной структурой» УФН 162 (4) 154–158 (1992); DOI: 10.3367/UFNr.0162.199204f.0154

© 1918–2020 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions